# SDR COMA9960275

- Difficulty date: June 15, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N713CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7245
- System (JASC): 4930 · APU Engine Fuel and Control
- Part: Valve
- Part number: 69254517
- Condition: Malfunctioned
- Location: Apu
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RAMP ATTENDANT ADVISED GLOW ILLUMINATING FROM APU EXHAUST 20 MINUTES AFTER IT WAS SHUT DOWN.  NO EVIDENCE OF FIRE FOUND.  REMOVED AND REPLACED APU FUEL SOLENOID VALVE FOR TROUBLESHOOTING.
